# SDR AALA20150608006

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 44,670 hours, 18,288 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: MS250112
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB LG WOULD NOT RETRACT.  R & R THE LG HANDLE MODULE IAW AMM 32-31-11 & LG MANUAL EXTENSION LIMIT SWITCH IAW WDM 32-35-11.  PERFORMED GEAR SWING IAW AMM 32-09-00 & 07-11-01.  SYS CHECKED NORMAL.  SEE ALSO AALA20150604002.
